MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; THREADED GLENOID BASEPLATE Ø24.5X30

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; THREADED GLENOID BASEPLATE Ø24.5X30
Model Number 04.01.0191
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 9 march 2026.Lot 2116430: (b)(4) items manufactured and released on 26-apr-2022.Expiration date: 12-apr-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause:as reported, patient's bone quality was the primary cause of the event.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
On (b)(6) 2026, about 3 years after the previous revision surgery, the patient came in reporting pain due to a loose baseplate (secured with 4 screws) due to poor bone quality.The surgeon revised the threaded baseplate to a grs baseplate, revised the d 36x24.5 glenosphere to a d 42x24.5 glenosphere, and the d 36/+3 reverse liner to a d 42/+6mm liner.The surgery was completed successfully.Bone graft was not used during primary and first revision.The patient had primary right shoulder surgery on (b)(6) 2022.On (b)(6) 2023, the patient came in reporting pain due to a malpositioned baseplate and the cause of the malpositioned baseplate is unknown.The surgeon revised the baseplate, glenosphere and liner.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
THREADED GLENOID BASEPLATE Ø24.5X30
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24738821
Report Number3005180920-2026-00238
Device Sequence Number10421537
Product Code PHX
UDI-Device Identifier07630040715478
UDI-Public07630040715478
Combination Product (Y/N)N
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0191
Device Lot Number2116430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale